# SDR MASA200600097

- Difficulty date: January 18, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 26,248 hours, 15,188 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6168 PHX - EMERG LIGHTS IN ROW 9 THROUGH 12 INOP.  MAINTENANCE SECURED FLOOR TRACK LIGHTING CONNECTOR.
